Anonymous
Anonymous asked in HealthWomen's Health · 1 month ago

Having periods 2 weeks apart?

I just started taking birth control for the first time. My doctor told me to take it the first day of my next period so that’s what I did. Everything was fine and normal. Now Almost 2 weeks later I start my period again on the day I was actually supposed to ovulate. So it seems I didn’t even get the chance to ovulate at all. Is it normal to experience abnormal periods like this when starting birth control? I understand it may because of changing hormones but I’m worried something is wrong with me as I’m not spotting but heavy bleeding and cramping much like my period. It’s not just break through bleeding at all. 

1 Answer

Relevance
  • Tavy
    Lv 7
    1 month ago

    the Pill stops you ovulating, keep taking the pill each day, the build up of hormones should occur but if worried phone your Doctor.

Still have questions? Get your answers by asking now.